# SDR SWAA102744

- Difficulty date: May 12, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 53,170 hours, 44,205 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND AFT PRESSURE BULKHEAD CRACKED AT BS 1016.  REPAIRED BULKHEAD PER SRM.
